# SDR USAASB03203

- Difficulty date: November 21, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY ROW IDENTIFIER LIGHTS AT SEAT ROWS 10 AND 11, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 BATTERY CHARGER ASSEMBLY AT STATION 598.  OPS TEST OF EMERGENCY LIGHTS GOOD.  (M)
